# SDR DALA2024021502267

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 29,224 hours, 3,759 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Warning Message
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 AFTER ENGINE START FAP MESSAGE CHECK DOOR PRESSURE 4R WITH AMBER INDICATION ON DOORS PAGE. CORRECTIVE ACTION: CHARGED 4R DOOR DAMPER PER A330 AMM 52-10 OPS CHK GOOD. (0201340)
